Online Days of Meditation

Online Days of Meditation

December 3, 4 & 5 2021. 

with Mal Huxter and Lisa Brown 

December 4,  2021-a single day of meditation 

This month’s online Day of Meditation (DOM) will  be integrated with and  follow the schedule outlined below for a weekend retreat. The only difference from the usual DOM hours is that the  group Dharma discussion will occur at 7pm rather than the usual 2:30 pm.  Those registered for the DOM only are welcome to participate in this retreat for as little or as long as they wish within the weekend schedule.  Please note all times in Australian Eastern Daylight Time (AEDT) 

December 3, 4 & 5, 2021- two full days of meditation   

This intensive mini retreat begins  at 5pm (AEDT) on Friday 3rd and ends at  5pm (AEDT) on Sunday 5th of December 2021.

The theme of these two days are mindfulness of breath focussing on serenity supported by warm benevolence and compassion meditations. 

Friday December 3

4.45pm                      Log into Zoom via link and save the link for the rest of the retreat

5.00 – 6.00pm          Welcome, orientation and introductions to each other and to the mini-retreat

6.00 – 7.00pm         Screen off or log off for evening meal

7.00 -8.00pm           Dharma Talk and discussion

8.15 – 8.40pm          Guided Meditation

8.45 pm                     Rest and Bed

Saturday & Sunday December 4 & 5

6:15 – 7.15am           Optional morning yoga with Lisa

7.15 – 7.45am           Sit or lay relaxation, yoga nidra /meditation with Lisa               

7:45 – 9.00am          Screen off or log off for breakfast

9.00 -10.40am         Instruction/guided and silent meditation

10.40 – 11.00am     Morning tea break.

11.00 – 12.30pm      Dharma talk, Q&A & discussion, possible guided meditation

12.30 – 2.30pm        Lunch and rest

Saturday

2.30-4.00pm           30 minute periods of sitting and walking meditation alternating

4.00-4.30pm           Tea break

4.30-6.00pm           30 minute periods of sitting and walking meditation alternating

6.00-7.00pm           Light evening meal

7.00-8.00pm           Open Q&A , comments and Dharma discussion

8.00-8.30pm           meditation and or chanting

Sunday

2.30-3.30pm           30 minute periods of sitting and walking meditation alternating

3.30-4.00pm          Tea break

4.00-5.00pm          Closing circle, dedication of the merits, metta meditation

In accordance with Buddhist traditions the teachings and  guidance of the days will be provided on dana basis.

To understand what dana is and to provide dana for Malcolm, follow this link for details:  https://www.malhuxter.com/dana-or-the-economy-of-generosity/.

Lisa Brown’s details for dana are as follows: Name: Lisa Brown,  International (Swift) Code: CUSCAU2S  , Bank: Bank Australia ,  BSB: 313 140 , Account Number: 12310720

Bookings essential via the form below

May you be well and happy  

Registration for Online Days of Meditation, Saturdays 2021

PERSONAL CONTACT INFORMATION

If they check this they are not sent the questionnaire

EMERGENCY CONTACT DETAILS

Day of meditation fees

In accordance with Buddhist traditions, there is no set fee for these days and it is offered as dana. Dana refers to the economy of generosity where the teachings are given freely and those who receive the teaching have the opportunity to reciprocate with a financial gift that they feel is suitable. Dana can be offered at any time by direct deposit, credit or debit card or PayPal.
Please note that when you register online you will receive an email with a Zoom link for the day and options for offering dana to Malcolm. Bank details for Lisa are as follows:
Way to give dana to Lisa:
Name: Lisa Brown
International (Swift) Code: CUSCAU2S
Bank: Bank Australia
BSB: 313 140
Account Number: 12310720

You will also receive a link to a questionnaire. Unless you wish to provide an update, if you have already participated in a retreat or day of meditation with Malcolm there will be no need to complete the questionnaire. Otherwise, please follow the link and complete the questionnaire. It's security is encrypted.

Please contact Malcolm Huxter at malhuxter@gmail.com if there are any questions.

Book into a day or the days anytime throughout the year by ticking the options below.

Attendance *
Session on Nov 6th is 9.00am AEDT and 3pm AEDT (Australian Eastern Daylight Time). The single DOM on Saturday Dec 4, and the weekend of Dec 3-5, will follow the above schedule.
Dana

DANA (PAYMENTS)

Amount *

$

There is no set fee for these days and any money given is provided as dana
Payment Method *

Bank Transfer Information

I require a receipt: